# SDR C2XA10IA253

- Difficulty date: September 9, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N13538
- Make and model: Emb EMB-145LR
- Aircraft serial: 145527
- Aircraft time: 21,463 hours, 16,232 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - DURING TEST FLIGHT THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MASSAGE FOR APPROXIMATELY 5 SECONDS AFTER SELECTING GEAR UP.  AFTER SUBSEQUENT GEAR CYCLES, THE MESSAGE REMAINED ON EICAS.  THE AIRCRAFT RETURNED TO IAH WHERE MAINTENANCE REMOVED AND REPLACED RELAYS K0352, K0353, AND K0453 WITH NO HELP, AND ADJUSTED THE RIGHT MLG WOW PROXIMITY SWITCH.  OPERATIONALLY TESTED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
